MathSciNet Relay Station
MathSciNet bibliographic data
MR881119 81E99 (11M35 17B67 58G25 81E40)
Cappelli, A.; Itzykson, C.; Zuber, J.-B. Modular invariant partition functions in two dimensions. Nuclear Phys. B 280 (1987), no. 3, 445–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement